# SDR DHL2003740001

- Difficulty date: January 21, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623093
- Condition: Burned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L-2 WINDOW BURNED AND OUTER PANE CRACKED.  REMOVED AND REPLACED L-2 WINDOW IAW M/M 56-12-11.  OPS CHECKED GOOD.  NO LEAKS NOTED.
